# SDR RAIA960921

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Maxarett
- Part number: AC63740
- Condition: Bypassing
- Location: Rt Main
- Part time: 8,937 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 7327 - LEFT BRAKE IS ENGAGING FASTER THAN RIGHT BRAKE.  MAINTENANCE REPLACED THE RIGHT ANTI-SKID MAXARETT.  (M)
